# SDR USAA020407

- Difficulty date: October 25, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 48,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CLIPS CRACKED .375 INCH, IN TIE CLIPS 360 AND 380, 8 LEFT.  SPLICED IN STRINGER AND REPLACED TIE CLIPS PER SRM 53-00-03 FIG 203.  (M)
